# SDR CA981125087

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: LK44310
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, NR 3 ENGINE APPROACHING VIBRATION LIMITS, THRUST WAS REDUCED AS PRECAUTION.  FOUND SPINNER AND ANTI-ICING TUBE DAMAGED, REPLACED.
